MAUDE Adverse Event Report: ACUTE INNOVATIONS, LLC ACUTIE II; CERCLAGE, FIXATION

ACUTE INNOVATIONS, LLC ACUTIE II; CERCLAGE, FIXATION
Model Number ACUTIE II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Event or Problem Description
Plate was removed from patient because the surgeon apparently did not cut the wire short enough and the patient was having some discomfort.Said they always cut the wire as short as they can but this particular patient was very thin, so they're thinking this may have played a part.

Brand Name
ACUTIE II
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
ACUTE INNOVATIONS, LLC
21421 nw jacobson road
suite 700
hillsboro OR 97124
MDR Report Key6170559
Report Number3005670412-2016-00014
Device Sequence Number828130
Product Code JDQ
UDI-Device Identifier10814493010753
UDI-Public10814493010753
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberACUTIE II
Device Catalogue NumberSTW1104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2016
Initial Report FDA Received Date12/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;